Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Neuropathy, chest pain occasionally, low heart on resting, suspicion of hydraulics wearing out. Will it subside gradually?

hello, my heart beats at 55 when resting, pulse is 137 over 77 , i am 55 , have neurapathy, chest pains once in a while at rest though, so this is odd, my weight is 176 and my height 5 foot 10.5 ,, my doc says my hydraulics are wearing out , I do not have a credit card any longer, no means of paying for this online, I guess i will just go away now ?.......
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Relax! You are young – still on the right side of 60
Your blood pressure is perfect.

You have vague pain and your heart rate is a bit slow – that is all!
You will need a stress EKG for the pain / an amulatory monitoring (Holter) for the rate.
Try to have them done – social service organisations could help?

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor